A note on the solution of regular PMDs
preprintposted on 2006-02-13, 18:36 authored by L. Tan, Ashley Clive Pugh
A new resolvent decomposition of a regular polynomial matrix is derived which is a refinement of the results given by Gohberg et al (1982) and Vardulakis (1991). Based on this, a complete solution of the regular Polynomial Matrix Descriptions (PMDs) is presented that reflects precisely the zero input response and the zero state response, and takes into account the impulsive properties of the system. An algorithm for the computation of this resolvent decomposition is provided.
- Mathematical Sciences
NotesThis is a pre-print. The definitive version: TAN, L. and PUGH, A.C., 1999. A note on the solution of regular PMDs. International Journal of Control, 72(14), pp.1235-1248, is available at: http://www.journalsonline.tandf.co.uk/openurl.asp?genre=journal&eissn=1366-5820.